In my experience, ive been medicated for nearly 15 yrs- since i was 14 and EVERY single night since, i have dreamt, and dreamt very detailed, graphic, vivid and often horrible dreams. they seem extremely real. i wake up exhausted because i feel i was awake all night, as an active, awake participant in my crazy dreams. i also remember what i dreamt, every single morning, i have not missed a bizarre and sometimes distressing dream for nearly 15 yrs. i totally sympathise. the dreams arent always bad- they are more twisted and confusing, but sometimes they are upsetting.
Im sorry i cant tell you how to make them stop, i just wanted you to know that you are NOT alone.
Good Morning Dixi,
I have read that disturbing dreams express your subconscious worries and you can interpret your dream. In your case you are perhaps subconsciously worrying about dying as you have lost four impoertant people in your life and you are worrying that something may happen to you.
I will often dream about people who have died or people that I was talking about or thinking about during the day. That night I find myself dreaming about them. I wake up sometimes mad and sometimes sad but I can usually rationalize it away with remembering what is happening in my everyday life at the moment.
I am sorry your hubby does not understand but that is very typical of so many people that do not suffer from the mental health disorders. It is difficult for people to understand an illness they cannot see in others.
If you have a cancer, or diabetes people understand better. The good part is through advocacy we are starting to get more people to understand that Mental Health Disorders are just as difficult and painful to live with as many other recognized disorders.
You have all of us who understand where your coming from and what your going through.
Lots of hugs,
Me too, ever since being on an SSRI. They are so real I wake up and wonder if the dream really happened. Many times I fall back asleep and go right back into the same dream. Also may have the same dream several times a week. Very vivid and some, extemely disturbing. I just thought it was the medication.